Skip to Main content Skip to Navigation
Journal articles

Tree algebra of sofic tree languages

Abstract : We consider the languages of finite trees called tree-shift languages which are factorial extensible tree languages. These languages are sets of factors of sub-shifts of infinite trees. We give effective syntactic characterizations of two classes of regular tree-shift languages: the finite type tree languages and the tree languages which are almost of finite type. Each class corresponds to a class of subshifts of trees which is invariant by conjugacy. For this goal, we define a tree algebra which is finer than the classical syntactic tree algebra based on contexts. This allows us to capture the notion of constant tree which is essential in the framework of tree-shift languages.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Marie-Pierre Béal Connect in order to contact the contributor
Submitted on : Friday, May 11, 2018 - 3:03:23 PM
Last modification on : Saturday, January 15, 2022 - 3:58:40 AM
Long-term archiving on: : Tuesday, September 25, 2018 - 9:59:35 PM


Files produced by the author(s)


  • HAL Id : hal-01789916, version 1


Nathalie Aubrun, Marie-Pierre Béal. Tree algebra of sofic tree languages. RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2014, 48 (4), pp.431-451. ⟨hal-01789916⟩



Record views


Files downloads